Pacific Journal of Mathematics

On the low-dimensional cohomology of some infinite-dimensional simple Lie algebras.

S. Berman

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 27-36.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784658

Mathematical Reviews number (MathSciNet)
MR555036

Zentralblatt MATH identifier
0438.17009

Subjects
Primary: 17B56: Cohomology of Lie (super)algebras
Secondary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]

Citation

Berman, S. On the low-dimensional cohomology of some infinite-dimensional simple Lie algebras. Pacific J. Math. 83 (1979), no. 1, 27--36. https://projecteuclid.org/euclid.pjm/1102784658


Export citation

References

  • [1] S. Berman, R. Moody, and M. Wonenburger, Cartan matrices with null roots and finite Cartan matrices, Indiana Univ. Math. J.,21 (1971), 1091-1099.
  • [2] S. Berman, Ontheconstruction of simple Liealgebras, J.Algebra, 27(1973), 158-183.
  • [3] S. Berman,On derivations of Lie algebras, Canad. J. Math., XXVII (1976), 174-180.
  • [4] N.Bourbaki, Lie Groups and Lie Algebras, Part I: Chapters 1-3, Addison-Wesley Publishing Co., Reading, Massachusetts, 1975.
  • [5] C.Chevalley and S. Eilenberg, Cohomology theory of Lie groups andLie algebras, Trans. Amer. Math. Soc, 63 (1948), 85-124.
  • [6] H. Garland and J. Lepowsky, Liealgebra homology and theMacdonald-Kacformulas, Invent. Math., 34 (1976), 37-76.
  • [7] V. G.Kac, Simple irreducible graded Lie algebras of finite growth, Math.U.S.S.R.- Izv., 2 (1968), 1271-1311.
  • [8] V. G.Kac, Infinite-dimensionalLie algebras and Dedekind's ^-function, (English translation) Functional Anal. Appl., 8 (1974), 68-70.
  • [9] I. G.Macdonald, Affine root systems and Dedekind's -function, Invent. Math., 15 (1972), 91-143.
  • [10] R. Marcuson, Representationsandradicals of a class of infinite dimensional Lie algebras, Indiana Univ. Math. J., 23 (1974), 883-887.
  • [11] R. Moody, Macdonald identities and Euclidean Lie algebras, Proc. Amer. Math. Soc,48 (1975), 43-52.
  • [12] R. Moody, A new class of Lie algebras, J. Algebra, 10 (1968), 211-230.